# SDR AUS20040224

- Difficulty date: March 22, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Swrngn SA227*
- Engine: Garrtt TPE33112UHR
- Propeller: Mcauly 4HFR34C652
- System (JASC): 2740 · Stabilizer Control System
- Part: Switch
- Part number: 3064307
- Condition: Misinstalled
- Location: Stab Control
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

(AUS) PITCH TRIM SWITCH INSTALLED INCORRECTLY.  SWITCH HAD BEEN REFITTED FOLLOWING REPAIRS TO THE PILOTS CONTROL YOKE.  PERSONNEL/MAINTENANCE ERROR.
